Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Masturbation, acidity, heartburn, body pain

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
when every time i masturbate i am getting acidity problem next day, is this due to some deficiency caused by masturbation? Also i am getting body pain and heartburn.
Posted Sun, 22 Apr 2012 in Digestion and Bowels
Answered by Dr. Pragnesh Vachharajani 19 minutes later

Thanks for posting your query.

Masturbation is a normal physiological act done by many males across the world.By and large it can not lead to any health problems.

In my opinion the acidity problem that you are having the next after masturbation is just a co-incidence.There is no medical reason for it.

One remote possibility that may explain this is:

You have some guilt in your mind about masturbation,like this is not good for your health and will affect your growth etc.(This normally comes from peer group or some quacks spread this words.) This leads to anxiety in your mind and anxiety is known to cause gastric disturbances.

Please do not worry,please get in touch with a Gastroenterologist for proper evaluation of your acidity and get treated for this.He may ask for some investigation like sonogram,endoscopy etc.You need take a course of medicines and you will be fine.

I repeat my words again,masturbation is not harmful and can not lead to acidity.
Just relax, and please consult a doctor.

Take good food,avoid junk food and please avoid tobacco in any form.

I hope this answers your query,I will be available for follow up.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor